# SDR CALA2013081990509

- Difficulty date: August 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 63,857 hours, 7,403 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE, FUEL DRIPPING FROM INSIDE THRUST REVERSER COWL AT A RATE OF 40 DROPS A MINUTE.  ACCOMPLISHED IDLE AFTER ENG SHUTDOWN FOUND FUEL LEAKING FROM FM 11 TUBE AND SHROUD TORN.  REMOVED FM11.   LEAK CHECKED AND TEST IAW MM.  SECURE  (PARTIAL). VERIFIED SAFETY AND SECURITY OF FM11 B-NUT AT FUEL OIL COOLER.  LEAK CHECKED.  NO LEAKS FOUND.
